Contract grant sponsor: NSFC; Contract grant numbers: 11071223; 61170302; Contract grant sponsor: ZJNSFC; Contract grant number: Z6090150; Contract grant sponsor: ZJIP; Contract grant number: T200905; Contract grant sponsors: ZSDZZZZXK13; IP-OCNS-ZJNU.
Acyclic Chromatic Indices of Planar Graphs with Girth At Least 4
Article first published online: 11 JUL 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 4, pages 386–399, August 2013
How to Cite
Shu, Q., Wang, W. and Wang, Y. (2013), Acyclic Chromatic Indices of Planar Graphs with Girth At Least 4. J. Graph Theory, 73: 386–399. doi: 10.1002/jgt.21683
- Issue published online: 4 JUN 2013
- Article first published online: 11 JUL 2012
- Manuscript Revised: 4 MAY 2012
- Manuscript Received: 25 NOV 2010
- NSFC. Grant Numbers: 11071223, 61170302
- ZJNSFC. Grant Number: Z6090150
- ZJIP. Grant Number: T200905
- ZSDZZZZXK13; IP-OCNS-ZJNU
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!